Jump to content
CrazyBoards.org

Recommended Posts

hi crazyboarders. i was taking seroquel 25 mg, at night, for sleep, and have been switched to trazodone at night, 50 mg. how have you fared with trazadone?

Share this post


Link to post
Share on other sites

I don't get tired until I hit 250 mg.  When that happens I feel sedated and develop orthostatic hypotension. 

It doesn't help with me with sleep, but the med is great though being at 200 mg/day (gets rid of the voices).  I haven't heard much on CB about the med helping to get rid of voices.

But it is very effective for many others (from what I've read on CB) for sleep though, at lower doses ... hopefully they'll chime in to give you their opinions about it.

 

Share this post


Link to post
Share on other sites

Meds that are sedating by way of antihistamine action tend to poop out, at least for sleeping. Trazodone came out in the late 1970's or early 80's as brand name Desyrel. As an antidepressant it has not proved very successful; it has certainly been on the market for decades and had pleanty of time to prove itself. Trazadone is mainly used off label.

Share this post


Link to post
Share on other sites

Trazodone works great for me, personally........I've been on 200mg every night for almost 2 years and it still helps me sleep......Everyone's different, though...

 

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

I needed 200mg for sleep and at that level, it made me feel really weird and unsettled. Very uncomfortable and couldn't sleep well, despite being sedated. Hated it.

Share this post


Link to post
Share on other sites

At 200mg/night it helps me sleep and sleep well. I don't get a hangover from it or sleep too long, but it does turn my brain off enough that I actually do sleep.

Share this post


Link to post
Share on other sites

I took it years ago and not sure at what dose, but I did sleep. I had to take it and go right to bed. It gave me a weird feeling just before I went to sleep and it put me to sleep very quickly. Didn't help my depression much, but a little seemed better than nothing. It was my first AD ever. 

Share this post


Link to post
Share on other sites

I took it briefly a while ago, I think 100 mg but I don't remember. It didn't help me sleep much, gave me weird dreams, and made me feel super lethargic in the morning. It wasn't that I had trouble waking up, per say, but it made it harder to really get going in the morning, which is exactly what you don't need when you're depressed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...